Doctor insights on:
Withdrawal Symptom Stopping
It is possible: What you are describing is a form of anxiety manifesting as obsessional ruminations after stopping the medication venlafaxine. Yes, it is possible to experience severe withdrawal in this situation. The best treatment is to restart the medication at a low dose. Of course you will want to discuss this with your doctor. Hope this is helpful. ...Read more
Why is my heart rate so slow after stopping flecainide? I've been taking daily for awhile. Is slow heart rate a withdrawal symptom?
? heart block: Hope you haven't stopped the medicine on your own, what you described is an emergency, please go to ER, best wishes ...Read more
No: Withdrawal from medications/drugs/substances results from stopping it after you have taken it long enough for your body to acknowledge that it is no longer receiving it. Different drug characteristics cause for a different required amount of time & different time frame when to expect onset and ending of withdrawal. Sporadic use often doesn't result in withdrawal; everyone doesn't withdraw the same. ...Read more
Possible, not likely: Relafen (nabumetone) is a non steroidal anti -inflammatory. Stronger than Aspirin and less than cortisone products. It has many side effects. Withdrawal symptoms, meaning a consistent set of issues that arise when the drug is stopped abruptly. Thishas not been reported. However, I have had people describe a return of their original complaints when the drug is halted. This is relapse and not withdrawal. ...Read more
Stop and see a doctor can help you manage the withdraw symptoms and help you find the appropriate medication
a doctor can find the problem and treated it and help you there is now medication that can help ...Read more
Clonazepam (Klonopin) is a powerful medication that suppresses certain chemicals in the brain. It is used now mostly for anxiety but was originally developed as an anti-seizure drug.
Stopping clonazepam suddenly can lead to tremors, irritability and seizures.
Reduce the dose slowly and ONLY under the guidance of a physician experienced with benzodiazepines. ...Read more
I have been taking. 5 mg of lorazepam for 2 years. Would stopping such a small amount cause withdrawal symptoms?
Ativan (lorazepam): Although the dose is low, the duration of being on it is long, hence withdrawal is possible. Consult your prescribing doctor for safe gradual taper plan. ...Read more
What type of withdrawal symptoms may occur when stopping 0.25mg clonzapeam that was taken once a day for a year?
Mood change: May be feeling uneven, agitated, somewhat depressed mood. ...Read more
I've always suffered from migraines but since I quit my bc last Friday they've gotten alot worse, daily now. Withdrawal symptoms from stopping my bc?
Please repost: Please repost and include information on what your migraines were like before you went on bc and how long you were on it/them. ...Read more
SSRI Medications are for treatment of depression. They have benefits and side effects.
Withdrawal symptoms after stopping an SSRI can be-dizziness, electrical shock sensations diarrhea, anxiety, panic, agitation, insomnia and severe depression.
See Psychiatrist for lack of benefit with SSRI medication, decreasing the dose gradually, then discontinuing Therapy, Relaxation, Visual Imagery, Yoga ...Read more
Depends on symptoms: Earlier question souonds like good taper from that class of drugs as sudden withdrawal can cause many symptoms including dizziness and headache. Why you still have a symtpoms depends on making a good diagnosis. It may relate to the med or an underlying problem, so the cause may still be present. Issues weeks later are unlikely to still be from stopping the med unless other meds are involved. ...Read more
Propranolol: Unlikely you would have a problem stopping it except in special circumstance. ...Read more
Not many: That dose for 2 weeks shouldn't give you much withdrawal.. ...Read more
Can taking Xanax (alprazolam) for 2 weeks and then stopping cause withdrawal symptoms? Didn't take every day made 12. 5 mg last 2 weeks
I've been on celexa 10mg for 20 days now. Would I have withdrawal symptoms if I stopped it? Or how do you stop 10mg? Not stopping on my own. J/w if ido
Talk w MD & do gradu: You should tell ur M.D. of the plan to discontinue. In 3 weeks the anti-depressant effect should just be taking effect & you might not want to lose it and possibly become symptomatic again. If you r discontinuing you may not have any withdrawal symptoms or they could be mild. You can minimize the possibility by taking one pill every other day for a week and then one pill every 3 days for a week ...Read more